PANADOL Mini Caps 12sEasy to swallow - 30% smaller than original Panadol CapsulesEffective relief of headache? pain and feverGentle on the stomachDirectionsFor oral use only. Do not exceed the stated dose. Do not take more frequently than every 4 hours. Adults (including the elderly) and children over 12 years: 1-2 capsules to be taken every 4 to 6 hours as required. Do not take more than 8 capsules per day. Children under 12 years: Not recommended for children under the age of 12 years.IngredientsEach mini caplet contains Paracetamol 500mgGluten? lactose and sugar-free.Cautionary InstructionsDo not take with any other products containing paracetamol at the same time. Do not take this medicine if you are allergic to paracetamol or any of the other ingredients in the product.If you have any liver or kidney problem? please consult your doctor first before taking Panadol Mini Caps. Please see your doctor if your symptoms do not improve. Keep out of sight and reach of children.Before taking this medicine? make sure you consult your doctor if you are taking Warfarin or similar medicines used to thin the blood.If you take more of the medicine than you should: Seek medical advice immediately because of the risk of liver failure.Stop taking this medicine and tell your doctor immediately if:you experience allergic reactions such as skin rash or itching? sometimes with breathing problems or swelling of the lips? tongue? throat or faceyou experience a skin rash or peeling? or mouth ulcers.you have previously experienced breathing problems with aspirin or non-steroidal anti-inflammatories and experience a similar reaction with this product. you experience unexplained bruising or bleeding. Store below 25°C.
Subscribe to our newsletter
A short sentence describing what someone will receive by subscribing